# SDR USAA2013041000004

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,216 hours, 23,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEATS 17C, 19C, 26, C22 INSTALLED UPSIDE DOWN AND LENS BROKEN.  REPLACED LENS AS NEEDED AT SEATS 17C AND 26C.  INSTALLED EMERGENCY EXIT LIGHTS CORRECTLY.
